# SDR SWAA2013032214017

- Difficulty date: February 23, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,159 hours, 59,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN CRACKED BETWEEN BS 415+7" TO BS 437+2".  REPAIRED SKIN IAW EA.
